Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 7, NWS Green Bay, WI

January 16, 2015

NWS Green Bay, WI issued this small craft advisory at Jan 16, 2015, 10:39 AM CST. It took effect at Jan 17, 2015, 12:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2015, 10:39 AM CST (16:39 UTC)
In effect from
Jan 17, 2015, 12:00 AM CST
Expired
Jan 18, 2015, 3:00 AM CST
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WHUS73 KGRB 161639
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 AM CST FRI JAN 16 2015

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO
SATURDAY... 

LMZ541>543-170045-
/O.NEW.KGRB.SC.Y.0007.150117T0600Z-150118T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1039 AM CST FRI JAN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SATURDAY. 

* WINDS...SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KTS LATE THIS
  EVENING AND OVERNIGHT...THEN CONTINUING INTO SATURDAY AFTERNOON.
  GUSTS TO 30 KTS.

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING.
  FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO EARLY SATURDAY
  MORNING WHEN TEMPERATURES ARE BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
6 follow-up statements
994 
WHUS73 KGRB 162130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST FRI JAN 16 2015

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO
SATURDAY...

LMZ541>543-170530-
/O.EXT.KGRB.SC.Y.0007.150117T0600Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST FRI JAN 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
3 AM CST SUNDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KTS LATE THIS EVENING AND
  OVERNIGHT. ON SATURDAY...SOUTH WINDS 15 TO 25 KTS VEERING
  SOUTHWEST IN THE AFTERNOON. GUSTS TO AROUND 30 KTS EXPECTED
  FROM MIDNIGHT THROUGH SATURDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING...ON ICE
  FREE AREAS. FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO EARLY
  SATURDAY MORNING WHEN TEMPERATURES ARE BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
820 
WHUS73 KGRB 170259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CST FRI JAN 16 2015

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO
SATURDAY...

LMZ541>543-171100-
/O.CON.KGRB.SC.Y.0007.150117T0600Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
859 PM CST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST SUNDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KTS OVERNIGHT. ON
  SATURDAY...SOUTH WINDS 15 TO 25 KTS VEERING SOUTHWEST IN THE
  AFTERNOON. GUSTS TO AROUND 30 KTS EXPECTED FROM MIDNIGHT THROUGH
  SATURDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING...ON 
  ICE FREE AREAS. FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO 
  EARLY SATURDAY MORNING WHEN TEMPERATURES ARE BELOW FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
408 
WHUS73 KGRB 171018
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CST SAT JAN 17 2015

...GUSTY WINDS AND HIGH WAVES TODAY AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL TRACK OVER THE NORTHERN GREAT LAKES
REGION TODAY INTO TONIGHT. GUSTY SOUTHEAST WINDS WILL SHIFT TO THE
SOUTHWEST LATER THIS MORNING AND THEN TURN WESTERLY TONIGHT.

LMZ541>543-171830-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
418 AM CST SAT JAN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTHEAST TO 30 KTS EARLY THIS MORNING...BECOMING SOUTH
  15 TO 25 KTS LATE MORNING...SOUTHWEST THIS AFTERNOON...THEN
  DIMINISHING TO 10 TO 15 KTS FROM THE WEST TONIGHT.

* WAVES...4 TO 7 FT ON ICE FREE AREAS TODAY...THEN SUBSIDING LATE
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHUS73 KGRB 171700
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1100 AM CST SAT JAN 17 2015

...GUSTY WINDS AND HIGH WAVES THROUGH LATE TONIGHT...

.LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH
SUNDAY. SOUTH TO SOUTHWEST WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES
OVER THE NEARSHORE WATERS. GUSTY WESTERLY WINDS IN THE WAKE OF
THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH
SUNDAY MORNING.

LMZ541>543-180100-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1100 AM CST SAT JAN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTH WIND 15 TO 25 KTS...VEERING SW LATE THIS AFTERNOON...
  THEN DIMINISHING TO 10 TO 15 KTS FROM THE WEST TONIGHT.

* WAVES...4 TO 7 FT ON ICE FREE AREAS TODAY...THEN SUBSIDING 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
188 
WHUS73 KGRB 172119
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST SAT JAN 17 2015

...HIGH WAVES EXPECTED THROUGH LATE TONIGHT...

.WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY
AFTERNOON ARE SLOWLY DIMINISHING...BUT WAVES ARE EXPECTED TO
SUBSIDE MORE SLOWLY AND WILL STAY HIGH THROUGH THIS EVENING INTO THE
OVERNIGHT HOURS.

LMZ541>543-180530-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
319 PM CST SAT JAN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...WEST WIND 10 TO 20 KTS. A FEW GUSTS UP TO 25 KTS ARE
  STILL POSSIBLE.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT
  WITH THE HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
878 
WHUS73 KGRB 180350
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 PM CST SAT JAN 17 2015

...HIGH WAVES EXPECTED THROUGH LATE TONIGHT...

.WEST WINDS IN THE WAKE OF A COLD FRONT ARE FORECAST TO SLOWLY
DIMINISH OVERNIGHT...BUT WAVES ARE EXPECTED TO SUBSIDE MORE SLOWLY
AND WILL STAY HIGH INTO THE OVERNIGHT HOURS.

LMZ541>543-180900-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
950 PM CST SAT JAN 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...WEST WIND 10 TO 20 KTS. A FEW GUSTS UP TO 25 KTS ARE 
  STILL POSSIBLE. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT 
  WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:12 AM CST, 5 hours 27 minutes earlier.

Area forecast discussion, Jan 16, 5:12 AM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
512 AM CST FRI JAN 16 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 304 AM CST FRI JAN 16 2015

EARLY THIS MORNING A COLD FRONT WAS SLOWLY DROPPING SOUTHWARD OVER
THE STATE AS A HIGH PRESSURE SYSTEM DRIFTS OVER THE NORTHERN GREAT
LAKES REGION. COLDER ON NORTHWEST WINDS NORTH OF THE FRONT WERE
PRODUCING LAKE CLOUDS FROM LAKE SUPERIOR OVER FAR NORTHERN
WISCONSIN. A FEW FLURRIES OR LIGHT SNOW SHOWERS WERE NOTED OVER
THE NORTH. AS WINDS TURN MORE NORTHEAST TODAY INTO TONIGHT...LAKE
CLOUDS WILL BE ON THE INCREASE ALONG LAKE MICHIGAN ALONG WITH A
CHANCE OF SNOW SHOWERS OR FLURRIES.

RETURN WARM AIR ADVECTION OVER THE COLD SURFACE TONIGHT ITO
SATURDAY MORNING AHEAD OF A FRONTAL SYSTEM WILL GRADUALLY DEVELOP
A VERY LIGHT MIX OF SNOW AND FREEZING DRIZZLE THEN MAINLY LIGHT
FREEZING DRIZZLE OVERNIGHT INTO SATURDAY MORNING. MODELS NOT
INDICATING MUCH ACCUMULATION BUT POTENTIAL OF A LIGHT ACCUMULATION
FOR SATURDAY MORNING MAY BE HIGHLIGHT IN A FUTURE HWO.

FRONTAL SYSTEM QUICKLY TRACKS EAST ON SATURDAY. TEMPERATURE PROFILE
SUGGESTS THE COLDER AIR ON THE BACKSIDE WILL TURN THE LIGHT MIX
BACK OVER TO LIGHT SNOW FROM WEST TO EAST LATER SATURDAY.

CLOUD TRENDS THROUGH THIS EVENING NORTH OF THE COLD FRONT AND IN
A INITIALLY COLDER DRIER AIR MASS WILL PROVIDE SOME TEMPERATURE
FORECAST CHALLENGES. TEMPS STARTING OUT MILD THIS MORNING BUT ANY
CLEARING ACROSS THE NORTH EARLY THIS MORNING WILL ALLOW TEMPS TO
FALL A BIT THIS MORNING AND PRODUCE A HEALTHY TEMPERATURE GRADIENT
DUE TO THE PROXIMITY OF THE COLD FRONT. THE POTENTIAL CLEARING
THIS EVENING WILL LIKELY PRODUCE AN EVENING MIN TEMP BEFORE THE
WARM AIR ADVECTION INCREASES.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 304 AM CST FRI JAN 16 2015

THE LATEST GFS AND ECMWF ENSEMBLE MEAN INDICATE A QUIET PERIOD FOR
THIS PORTION OF THE FORECAST AS THE UPPER FLOW REORGANIZES BY THE
END OF NEXT WEEK.  BESIDES A COLD FRONTAL PASSAGE SATURDAY
NIGHT...WILL HAVE A COUPLE WEAK SYSTEMS TO CONTEND WITH...WHICH WILL
MOVE THROUGH THE REGION DURING THE MONDAY NIGHT THROUGH TUESDAY
NIGHT PERIOD AND ALSO ON THURSDAY.  THE GFS IS ON THE STRONGER SIDE
OF GUIDANCE WHILE THE ECMWF IS ON THE WEAKER SIDE WITH THE TUESDAY
SYSTEM.  THE ENSEMBLES SUGGEST A MIDDLE OF THE ROAD SOLUTION IS THE
WAY TO GO...SO WILL BLEND THE ECMWF AND GFS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...A WEAK COLD FRONT WILL BE
DIVING SOUTHEAST ACROSS THE REGION SATURDAY NIGHT.  THE PASSAGE OF
THE FRONT COMBINED WITH SHORTWAVE ENERGY MOVING THROUGH WILL LEAD TO
A CHANCE OF SNOW SHOWERS.  LITTLE TO NO ACCUMULATIONS ARE EXPECTED.
A BREEZY NIGHT WITH LOWS IN THE 20S.  CYCLONIC FLOW AND THERMAL
TROUGHING WILL LEAD TO PLENTY OF CLOUD COVER HANGING AROUND ON SUNDAY.
WOULDNT BE SURPRISED TO SEE OCCASIONAL FLURRIES OR LIGHT SNOW AS
WELL...BEST CHANCES ACROSS THE NORTH.  MOISTURE BEGINS TO THIN OUT
LATER SUNDAY AFTERNOON WHICH COULD LEAD TO PARTIAL CLEARING OVER
CENTRAL AND EAST-CENTRAL WISCONSIN.  HIGH PRESSURE THEN BUILDS
SOUTHWARD ON SUNDAY NIGHT.  HAVE DOUBTS ABOUT CLEARING OVER N-C
WISCONSIN DUE TO COLD ADVECTION AND WINDS TURNING TO THE NORTH.
COULD STILL SEE PARTLY CLOUDY SKIES OVER CENTRAL AND EAST-CENTRAL
THOUGH.  DUE TO CONCERNS ABOUT CLOUDS...WILL RAISE MIN TEMPS.  LOWS
MAINLY IN THE TEENS.

REST OF THE FORECAST...HIGH PRESSURE CONTINUES TO BUILD SOUTHWARD
ACROSS THE REGION ON MONDAY...WHICH LOOKS PARTLY CLOUDY AND COOLER.
THEN CLOUDS WILL BE ON THE INCREASE AGAIN ON MONDAY NIGHT AHEAD OF
THE NEXT SYSTEM ARRIVING ON TUESDAY.  THIS SYSTEM IS RATHER WEAK AND
UNORGANIZED...AND SHOULD ONLY LEAD TO A HALF INCH TO AN INCH OF
ACCUMULATION AT MOST.  ANOTHER WEAK DISTURBANCE COULD MOVE THROUGH
WEDNESDAY NIGHT AND THURSDAY.  TEMPERATURES TO BE RATHER SEASONABLE
DURING THIS TIMEFRAME.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 511 AM CST FRI JAN 16 2015

EARLY THIS MORNING...CLOUDS HEIGHTS RANGED FROM MVFR
LEVELS OVER FAR NORTH CENTRAL AND NORTHEAST WISCONSIN TO VFR
ELSEWHERE. AS WINDS TURN TO THE NORTHEAST TODAY...MVFR CIGS WILL
BECOME MORE WIDESPREAD. PRECIPITATION IS EXPECTED TO BE LIGHT
TONIGHT BUT COULD CONSISTS OF A MIX OF LIGHT SNOW AND LIGHT
FREEZING DRIZZLE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, Jan 16, 4:49 AM CST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CST FRI JAN 16 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
449 AM CST FRI JAN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF A VERY LIGHT MIX OF FREEZING DRIZZLE AND
LIGHT SNOW OVER THE ENTIRE AREA TONIGHT INTO SATURDAY MORNING.
UNTREATED ROADS MAY BECOME SLICK...RESULTING IN LOCALLY HAZARDOUS
TRAVEL CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-171200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
449 AM CST FRI JAN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SOUTH TO SOUTHEAST WINDS MAY APPROACH GALE FORCE GUSTS AT TIMES
LATE TONIGHT OVER NORTHERN DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TH/

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.